# SDR SWAA2018012919373

- Difficulty date: January 12, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 19,370 hours, 8,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT LIGHT LENS CRACKED BETWEEN ROW 8 TO ROW 9.  R&R LENS IAW AMM.
